# SDR SWAA2025121740601

- Difficulty date: November 28, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 1 IN PASSENGER CABIN.  REPLACED SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 1 AT PASSENGER CABIN IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A.
